# SDR SWIA202053342

- Difficulty date: September 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 TO FS 559.00 FLOOR SEAT TRACK LBL 9 CORRODED ON SIDES/CENTER/TOP, MARKED.  C-CHECK RO 10/13/2020.  REPLACED FS 409.00+128-FS 559.00 FLOOR SEAT TRACK LBL 9 WITH A NEW FABRICATED PART, REF REO.  SEE CONTINUATION CARD FOR DETAILS.
